On the classification of 2-gerbes and 2-stacks
Astérisque, no. 225 (1994), 172 p.
@book{AST_1994__225__1_0,
     author = {Breen, Lawrence},
     title = {On the classification of 2-gerbes and 2-stacks},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {225},
     year = {1994},
     zbl = {0818.18005},
     mrnumber = {1301844},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__225__1_0}
}
Breen, Lawrence. On the classification of 2-gerbes and 2-stacks. Astérisque, no. 225 (1994), 172 p. http://www.numdam.org/item/AST_1994__225__1_0/

[Ad] J. F. Adams, Infinite Loop Spaces, Annals of Mathematical Studies, 90, Princeton University Press (1978). | MR 505692 | Zbl 0398.55008

[Ar] M. Artin, Grothendieck topologies, Harvard University Math. Dept. Lecture Notes (1962) | Zbl 0208.48701

[A-M] M. Artin and B. Mazur, Etale homotopy, Lecture notes in Mathematics 100, Springer-Verlag (1969). | MR 245577 | Zbl 0182.26001

[SGA 4] M. Artin, A. Grothendieck and J.-L. Verdier, Théorie des Topos et Cohomologie étale, Lecture notes in Mathematics 269, 270, 305, Springer-Verlag (1972-1973). | Article | MR 0354654 | MR 0354653 | MR 354652 | Zbl 0237.00012 | Zbl 0234.00007 | Zbl 0245.00002

[Be] J. Bénabou, Introduction to bicategories, in Reports of the Midwest Category Seminar, J. Bénabou et al. eds., Lecture notes in Mathematics 47, pp. 1-71, Springer-Verlag (1968). | MR 220789 | Zbl 1375.18001

[Bo] M. V. Borovoi, Abelianization of the second non-abelian Galois cohomology, Duke Math. J. 72, pp. 217-239 (1993). | Article | MR 1242885 | Zbl 0849.12011

[Br 1] L. Breen, Extensions of abelian sheaves and Eilenberg-MacLane algebras, Invent. Math. 9, pp.15-44 (1969). | Article | MR 258842 | Zbl 0177.51304

[Br 2] L. Breen, Bitorseurs et cohomologie non-abélienne, in The Grothendieck Festschrift I, P. Cartier et al. eds., Progress in Mathematics 86, pp.401-476 (1990). | MR 1086889 | Zbl 0743.14034

[Br 3] L. Breen, Théorie de Schreier supérieure, Ann. Scient. Ec. Norm. Sup. 25, pp.465-514 (1992). | Article | Numdam | MR 1191733 | Zbl 0795.18009

[Br 4] L. Breen, Tannakian categories, in " Motives " U. Jannsen et al. eds., Proc. Symp. Pure Math 55 part 1, pp.337-376 (1994). | Article | MR 1265536 | Zbl 0810.18008

[K. Br] K. S. Brown, Cohomology of groups, Graduate texts in Mathematics 87, Springer-Verlag (1982). | MR 672956 | Zbl 0584.20036

[R.Br] R. Brown, From groups to groupoids: a brief survey, Bull. London Math. Soc. 19, pp. 113-134 (1987). | Article | MR 872125 | Zbl 0612.20032

[Bry] J.-L. Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Math. 107, Birkhäuser (1993). | MR 1197353 | Zbl 0823.55002

[Br-M] J.-L. Brylinski and D. A. Mclaughlin, The geometry of degree four characteristic classes and of line bundles on loop spaces I, preprint. | MR 1291698 | Zbl 0844.57025

[B-C] M. Bullejos and A. Cegarra, A 3-dimensional non-abelian cohomology of groups with applications to homotopy classification of continuous maps, Canad J. Math. 43, pp.1-32 (1991). | Article | MR 1113754 | Zbl 0726.18009

[Ca] P. Cartier, Développements récents sur les groupes de tresses. Applications à la topologie et à l'algèbre, Bourbaki Seminar 716 Astérisque 189-190 Soc. Math. de France (1990) | Numdam | MR 1099871 | Zbl 0737.57001

[Co] D. Conduché, Modules croisés généralisés de longueur 2, J. Pure Applied Alg. 34, pp. 155-178 (1984). | Article | MR 772056 | Zbl 0554.20014

[Ded 1] P. Dedecker, Les foncteurs E x t π , H π 2 et H π 2 non abéliens, C.R. Acad. Sc. Paris 258, pp. 4891-4894 (1964). | MR 168613 | Zbl 0124.01402

[Ded 2] P. Dedecker, Three dimensional non abelian cohomology groups, in Category theory, homology theory and their applications II, Lecture notes in Mathematics 92, pp.32-64, Springer-Verlag (1969). | Article | MR 263894 | Zbl 0249.18027

[Del 1] P. Deligne, Théorie de Hodge III, Publ. Math. IHES 44, pp.5-77 (1974). | Article | Numdam | MR 498552 | Zbl 0237.14003

[Del 2] P. Deligne, Variétés de Shimura: Interprétation modulaire, et techniques de construction de modèles canoniques, Proc. Symp. Pure Math. 38 part 2, A. Borel, W. Casselman. eds., A.M.S (1979). | Article | MR 546620 | Zbl 0437.14012

[Del 3] P. Deligne, Le déterminant de la cohomologie, Contemporary Mathematics 67, pp.93-177 (1987). | Article | MR 902592 | Zbl 0629.14008

[Del 4] P. Deligne, Catégories Tannakiennes, in The Grothendieck Festschrift II, P. Cartier et al. eds., Progress in Mathematics 87, pp. 111-195, Birkhäuser (1990). | MR 1106898 | Zbl 0727.14010

[Del 5] P. Deligne, Le symbole modéré, Publ. Math. de l'I.H.E.S. 73, pp.147-181 (1991). | Article | Numdam | MR 1114212 | Zbl 0749.14011

[De-Mi] P. Deligne and J. S. Milne, Tannakian categories, in Hodge cycles, Motives and Shimura varieties, Lecture notes in Mathematics 900, pp.101-228, Springer-Verlag (1982). | MR 654325 | Zbl 0477.14004

[De-Mu] P. Deligne and D. Mumford, The irreducibility of the space of curves of given genus, Publ. Math. IHES 36, pp.75-110 (1969). | Article | Numdam | MR 262240 | Zbl 0181.48803

[Du 1] J. Duskin, Non-abelian cohomology in a topos, preprint. | MR 3048255 | Zbl 1270.18024

[Du 2] J. Duskin, Higher dimensional torsors and the cohomology of topoi : the abelian case, Applications of sheaves (Proceedings Durham 1977) M. F. Fourman et al. eds., Lecture notes in Mathematics 753, pp.255-279, Springer-Verlag (1979). | Article | MR 555549 | Zbl 0444.18014

[Du 3] J. Duskin, An outline of a theory of higher dimensional descent, Bull. de la Soc. Math. de Belgique (série A) 41, p.249-277 (1989) | MR 1031751 | Zbl 0781.18004

[Du 4] J. Duskin, The Azumaya complex of a commutative ring, Categorical Algebra and its applications, F. Borceux ed., Lecture notes in Mathematics 1348, pp.107-117 | Article | MR 975963 | Zbl 0663.18008

[E-M] S. Eilenberg et S. Maclane, On the groups H (Π, n) I, II, Ann. of Math. 58 pp. 55-106 (1953) | Article | MR 56295 | Zbl 0050.39304

S. Eilenberg et S. Maclane, On the groups H (Π, n) I, II, Ann. of Math. 60, pp. 49-139 (1954). | Article | MR 65162 | Zbl 0055.41704

[Fi] J. Fischer, 2-categories and 2-knots, Duke Math. J. 75, pp. 493-526 (1994). | MR 1290200 | Zbl 0847.57008

[Fr] D. Freed, Higher algebraic structures and quantization, preprint (1992). | MR 1256993 | Zbl 0790.58007

[Gi] J. Giraud, Cohomologie non abélienne, Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen 179, Springer-Verlag (1971). | Zbl 0226.14011

[G-P-S] R. Gordon, A. J. Power and R. Street, Coherence for tricategories, preprint, Temple University, 1993. | MR 1261589 | Zbl 0836.18001

[Gr] A. Grothendieck, A la poursuite des champs, unpublished manuscript.

[SGA 1] A. Grothendieck, Revêtements étales et Groupe fondamental, Lecture notes in Mathematics 224, Springer-Verlag (1971 | Article | MR 0354651 | Zbl 0234.14002

[Hae] A. Haefliger, Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïdes, Comment. Math. Helv. 32, pp. 248-329 (1958). | Article | MR 100269 | Zbl 0085.17303

[Hak] M. Hakim, Topos annelé et schémas relatifs, Ergebnisse der Math. und ihrer Grenzgebiete 64, Springer Verlag (1972). | MR 364245 | Zbl 0246.14004

[Il] L. Illusie, Complexe cotangent et déformations I,II. Lecture notes in Mathematics 239, Springer-Verlag (1971). | Article | MR 491680 | Zbl 0224.13014

[Il] L. Illusie, Complexe cotangent et déformations I,II. Lecture notes in Mathematics 283, Springer-Verlag (1972). | Article | MR 491681 | Zbl 0238.13017

[J-S] A. Joyal and R. Street, Braided tensor categories, Advances in Math. 102, pp. 20-78 (1993). | Article | MR 1250465 | Zbl 0817.18007

[Ka] M. Kapranov, Analogies between the Langlands correspondence and topological quantum field theory, preprint. | MR 1373001 | Zbl 0858.11062

[K-V] M. Kapranov and V. Voevodsky, 2-categories and Zamolodchikov tetrahedra equations, Proc. Symp. Pure Math. 56 part 2, pp. 177-259 (1994). | Article | MR 1278735 | Zbl 0809.18006

[Ke] G. M. Kelly, Basic concepts of enriched category theory, London Math. Soc. Lecture Notes Series 64, Cambridge University Press (1982). | MR 651714 | Zbl 0478.18005

[K-L] G. M. Kelly et M. Laplaza, Coherence for compact closed categories, J. Pure Applied Algebra 19, pp. 193-213 (1980). | Article | MR 593254 | Zbl 0447.18005

[K-S] G. M. Kelly and R. H. Street, Review of the elements of 2-categories, in Category Seminar (Sydney 1972-73), G.M. Kelly ed., Lecture notes in Mathematics 420, pp. 75-103, Springer-Verlag (1974). | MR 357542 | Zbl 0334.18016

[La] K. Lamotke, Semisimpliziale algebraische Topologie, Grundlehren der mathematsichen Wissenschaften in Einzeldarstellungen 147, Springer-Verlag (1968). | MR 245005 | Zbl 0188.28301

[L-M] G. Laumon and L. Moret-Bailly, Champs algébriques, preprint Université Paris-Sud (1992). | MR 1771927 | Zbl 0945.14005

[Le] O. Leroy, Sur une notion de 3-catégorie adaptée à l'homotopie, preprint Université de Montpellier II (1994).

[Lo] J.-L. Loday, Spaces with finitely many non trivial homotopy groups, J. Pure and Appl. Alg. 24, p. 179-202 (1982). | Article | MR 651845 | Zbl 0491.55004

[MacL 1] S. Maclane, Homology, Grundlehren der mathematischen Wissenschaften 114, Springer-Verlag (1963). | MR 156879 | Zbl 0133.26502

[MacL 2] S. Maclane, Historical note, J. Alg. 60, pp. 319-320 (1979). | Article

[Mi] J. S. Milne, Etale cohomology, Princeton Mathematical Series 33, Princeton University Press (1980). | MR 559531 | Zbl 0433.14012

[Mo-Sv] I. Moerdijk and J-A. Svensson, Algebraic classification of equivariant homotopy 2-types I, J.Pure Applied Algebra 89 pp.187-216 (1993). | Article | MR 1239560 | Zbl 0787.55008

[Mo-Se] G. Moore and N. Seiberg, Classical and quantum conformal field theory, Comm. Math. Phys. 123, pp.177-254 (1989). | Article | MR 1002038 | Zbl 0694.53074

[Saa] N. Saavedra Rivano, Catégories tannakiennes, Lecture notes in Mathematics 265, Springer-Verlag (1972). | MR 338002 | Zbl 0241.14008

[Sc] V. Schechtman, Riemann-Roch theorem, after D. Toledo and Y-L. Tong (Proceedings of the winter school on geometry and physics, Srni, Jan. 1988), Suppl. Rendiconti Circolo Mat. Palermo II 21, pp. 53-81 (1989). | MR 1009565 | Zbl 0707.14007

[Se] G. B. Segal, Homotopy-everything H-spaces, unpublished preprint.

[Si] Hoang Xuan Sinh, Gr-catégories. Université Paris VII doctoral thesis (1975). | Zbl 0428.18009

[St] R. Street, The algebra of oriented simplexes, J.Pure Applied Algebra 49, pp.283-335 (1987). | Article | MR 920944 | Zbl 0661.18005

[Th] R. Thomason, Algebraic K-theory and étale cohomology, Ann. Scient. Ec. Norm. Sup. 13, pp. 437-552 (1980). | Numdam | MR 826102 | Zbl 0596.14012

[Ul] K-H. Ulbrich, Group cohomology for Picard categories, J.Algebra 91, pp. 464-498 (1984). | Article | MR 769585 | Zbl 0554.18005